# SDR ABXA20121126300

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 55,000 hours, 41,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE CRACKED VERIFIED WITH HFEC  CRACK FOUND ON FREE EDGE (AFT) LOWEST FASTENER OF INSP AREA.  PERFORMED RIGHT FAILSAFE TRIM OUT REPAIR PER EA 53500014-003 AND AMES DOCUMENT 47008, ACFT WAS GROUNDED.
